# SDR AWXA200200964

- Difficulty date: August 14, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N336AW
- Make and model: Boeing 737375
- Aircraft serial: 23707
- Aircraft time: 51,678 hours, 27,640 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545808
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-03 CHECK A 1 INCH CRACK WAS FOUND ON FLOORBEAM AT BS 294, LBL 28. MAINTENANCE TRIMMED OUT CRACK AND PERFORMED HFEC INSPECTION TO VERIFY NO CRACKS EXIST.  FABRICATED A FILLER, 4 EACH REPAIR ANGLES, AND 2 EACH SHIMS, AND INSTALLED REPAIR PARTS IAW AWA E.R. 03-5315-02269-ES1.
